# SDR AALA202103079007

- Difficulty date: March 6, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 19,361 hours, 7,511 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR HINGE ARM 1 ON RIGHTHAND HORIZONTAL STABILIZER. REPLACED ELEVATOR HINGE ARM END FITTING PER AMM 55-16-42-400-001-A.
